Posted in the Dizziness Forum
#1 May 13, 2010
Please help. My husband is 40 and was taking Avapro for high blood pressure and about a year ago he started having dizzy spells. After lots of tests we found that when he stands up his blood pressure drops which they believe causes the dizziness. So he has stopped the Avapro but is still having the dizzy problem. He is very tired and is having problem focusing. The doctors are just pasting us to the next we have been to md, card, ear nose and throat and neoligist. Please help.
Since: Oct 12
#2 Feb 14, 2013
Why dont you ask your doctor for a dizziness treatment?
Add your comments below
|Dizzy, falling, itching, this is what I was dia... (Dec '14)||Dec '14||Adana||1|
|Constant Dizziness off and on for 8 YEARS!!!! (Jun '10)||May '14||Samantha Samson||8|
|Vertigo/BPPV and Vitamin D Deficiency (May '14)||May '14||Samantha Samson||1|
|Chiari Malformation (Sep '13)||Dec '13||mpnf||2|
|constent dizziness/imbalance all day 4 over a year (Sep '10)||Dec '13||dr fungus says||3|
|Dizziness un-explained (Dec '10)||Dec '13||dr fungus says||6|
|Exercise can help with persistent dizziness (Jul '12)||Jan '13||Henry Wilkinson||2|
Find what you want!
Search Dizziness Forum Now
Copyright © 2016 Topix LLC